# SDR DALA2021082705070

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-211
- Aircraft serial: 7777
- Aircraft time: 11,930 hours, 5,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT 4 HAS DENT IN UPPER SURFACE. PREPARED , TREATED AND APPLIED EPOXY PRIMER PER A 321 SRM 57-40-00-300-065 . MEASURED DENTED AREA AND FOUND WITHIN LIMITS PER A 321 SRM 57-40-00-283- 001 DEPTH = .167" / CHORD WISE DIMENTION = 5.01".  REPAIRED DENT REF A321 SRM 57-40-00. THIS TEMPORARY FILLER REPAIR MUST BE REPLACED BY A PERMANENT STRUCTURAL REPAIR WITHIN 5 000 FC OR 10 000 FH OR 24 MONTHS, WHICHEVER OCCURS FIRST PER A321 SRM 57-40-00-300-065 STEP 2.A.(5) REMOVED #4 SLAT PER A321 AMM 27-84-66 AND REPAIRED SLAT PER A321 SRM 57-40-00-300-067 AND REINSTALLED #4 SLAT PER A321 AMM 27-84 -66 REF N/R 310. CLOSED LOG AND REMOVED MONITOR. (LP# 1296972)
